# SDR 95ZZZX4301

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2897A
- Make and model: Piper PA-28-236
- Aircraft serial: 287911230
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 551390
- Condition: Part Missing
- Location: Harness
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PLASTIC SLEEVE/COLLAR IS MISSING FROM THE LAP BELT LUG/PIN WHERE SHOULDER HARNESS CONNECTS TO BELT.  WITH THIS MISSING, POSITIVE ENGAGEMENT OF HARNESS TO BELT IS COMPROMISED.
